| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Non-healthcare professional during surgery reported that the lens stuck in the cartridge.Procedure completed the same day and there was a patient contact.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The product was returned for analysis and the reported complaint could not be observed.Intraocular lens (iol) was returned outside of the device.The device was received loose in the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device.Solution is dried on the iol, the optic is scratched/marked rejectable.The product investigation could not identify the root cause for the reported complaint "lens stuck in cartridge" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.